# SDR QXEA0300423

- Difficulty date: April 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHEET METAL DAMAGE AT OPENING FOR INBOARD SPOILER TOGGLE LINK ASSEMBLY.  REPAIRED IAW HORIZON AIR EA 6-57-130.
